Everything that you have mentioned is possible and directly linked to Mirena. As to only having it for 1 year and feeling that it is not enough time to screw up your health and damage your mental health, your girlfriend is wrong. It can and it has for hundreds of women. I had it for 15 months and it took a good 2 1/2 years after removal to recover from the terrible side effects it had on my body and mental well being. Crashes don't happen to everyone after removal but they do happen to a lot. As for being fine after removal and then reverting back to the symptoms and side effects, this is also common. As many have mentioned the body has extreme hormone imbalance and it is trying to adjust/figure out how to react w/o the synthetic hormone in the system. At the same time the body needs to slowly remember to produce it's own hormones. Many doctors do not believe there is a connection because they only look at the data provided by Bayer Pharmaceuticals. Also because in my opinion are lazy and don't take the time to research or dig deeper in to patient complains. Some doctors do believe in these side effects as my doctor did, quite interestingly she was not an OBGYN. Those doctors are very few and hard to find. Your girlfriend needs to understand that these crashed and side effects are very real. Good luck!